Paper “On two classes of finite supersoluble groups” published in Comm. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

W. M. Fakieh, R. A. Hijazi, A. Ballester-Bolinches, J. C. Beidleman

On two classes of finite supersoluble groups

Comm. Algebra., 46 (3):1110-1115, 2018

doi:10.22108/ijgt.2017.21214

Abstract

Let Z be a complete set of Sylow subgroups of a finite group G, that is, a set composed of a Sylow p-subgroup of G for each p dividing the order of G. A subgroup H of G is called Z-S-semipermutable if H permutes with every Sylow p-subgroup of G in Z for all p not in π(H); H is said to be Z-S-seminormal if it is normalized by every Sylow p-subgroup of G in Z for all p not in π(H). The main aim of this paper is to characterize the Z-MS-groups, or groups G in which the maximal subgroups of every Sylow subgroup in Z are Z-S-semipermutable in G and the Z-MSN-groups, or groups in which the maximal subgroups of every Sylow subgroup in Z are Z-S-seminormal in G.

2010 Mathematics Subject Classification: 20D10; 20D20; 20D35; 20D40

Keywords: Finite group; permutability; soluble group; supersoluble group; Sylow sets